# SDR IPXA2023081193874

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,899 hours, 14,625 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: UNKNOWN
- Part serial: NA
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*DIVERSION* AT FL 380 LEVEL ONE ALERT CABIN PRESS RELIEF CABIN ALT BEGAN CLIMBING WITH OUTFLOW VALVE CLOSED BEGAN DECENT DURING DECENT MASTER WARNING CABIN ALT LEVEL 3ACCOMPLISHED FIM 21-33-02-00 BLOCKS 1, 2, 5 & 8 FOUND INSULATION MATERIAL IN MIDDLE CABIN POSITIVE PRESSURE RELIEF VALVE REMOVED & REPLACED MIDDLE VALVE WITH REF TO MM 21-34-01-401 REF LOGPAGE 638040 ITEMS 2 AND 3 FOR FUNCTIONAL CHECKS ESR IPC 21-34-01-01
